# SDR DALA2018022201063

- Difficulty date: February 21, 2018
- Submitted: February 22, 2018
- Operation: Air carrier
- Aircraft: N945AT
- Make and model: Boeing 717-200
- Aircraft serial: 55008
- Aircraft time: 49,654 hours, 34,163 cycles
- System (JASC): 5531 · Vertical Stabilizer, Spar/Rib
- Part: Spar Cap
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERTICAL FWD LT SPAR CAP IS CRACKED AT APPROX AT ZFS 52.267 NRC 018-0001:5530-01048-01/011 00254: PRI 565362-14AD REV O-5 MATCHES ER/A 565362-14AD REV O STEPS 1-22 AND 24 COMPLIED WITH STEP 23 OF ER/A 565362-14AD REV O ON THIS NRC. PRI 565657-14AD REV O-4 MATCHES ER/A 565657-14AD REV O. PRI 565446-14AD REV O-1 MATCHES ER/A 565446-14AD REV O.
